# SDR 98FDEA00147

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504FE
- Make and model: Boeing 727-25
- Aircraft serial: 18274
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURE AFTER TAKEOFF WITH TWO PACKS ON AND OUTFLOW VALVE CLOSED.  COMPLETED UNSCHEDULED CABIN PRESSURE CHANGE CHECK LIST WITH NEGATIVE RESULTS.  PERFORMED PRESSURIZATION TEST PER MAINTENANCE MANUAL 21-30-0 PAGE 501 TO 503.  FOUND LEFT OUTFLOW VALVE STAYING OPEN.  REMOVED AND REPLACED LEFT OUTFLOW VALVE, OPERATIONAL CHECK GOOD.
